# SDR SWAA2025101413092

- Difficulty date: September 9, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL NUT PLATE LOCATED OFSS293 INTERNAL CAVITY LEADING EDGE AT RT WING.  EVALUATED RAIL NUT PLATE AND NOT FOUND ALLOWABLE DAMAGE ON SRM IAW B737-700 SRM 57-20-01-1A-1 ALLOWABLE DAMAGE.  REPLACED RAIL NUT PLATE LOCATED OFSS293 INTERNAL CAVITY LEADING EDGE AT RT WING IAW SRM 51-40-02 AND MEASURES OF CORROSION ARE : L: 1.741 INCH W: 0.288 INCH.
